Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having fatigue and joint pain. Suffered with candida. What should be done?

Hi, i have candida and have suffered with it for 5 years now. I recently got it back very bad and was in bed with it unable to walk for a few weeks. I m on a strick diet now of vegetables, salads, meat and fish and finally started to feel better. However over the past week I have been feeling awful again with severe fatigue and joint pain. Its seems to be getting worse and I don t understand why as I am sticking to my diet and have done for 2 and a half weeks. Do you have any answers as to why I m suddenly feeling really bad again? Thanks
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome.

Candida may not always respond just to lifestyle changes and in most cases requires medication (i.e. anti-fungals) and so it would be most wise to consult your doctor and initiate a course of anti-fungals as well.

Hope this helps.

Best wishes.
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor